# SDR SWAA2017110217481

- Difficulty date: October 20, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 141A52202
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA GIRT BAR ATTACH Z CORRODED AT BS 344, LBL 61.  REPAIRED GIRT BAR  IAW SRM AND DWG.
